Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?
Anxiety Forums & Chat Rooms

tablets

0 Members and 1 Guest are viewing this topic.

Offline ProudMommyto3

  • **
  • 63
  • Country: ie
  • 0
  • Gender: Female
  • Personal text
tablets
« on: February 28, 2014, 12:51:52 PM »
So just when I feel my h/a is under better control something else strikes the fear :( when I take any tablet it feels like it's stuck in my throat for ages sometimes I worry that much it makes me sick :( my doc thinks I have acid reflux but when I had ny off it didn't go well so it couldn't be done properly now I'm still none the wiser :( does anyone else suffer like this or have any tips?
Bookmark and Share


Fear..It's just a feeling and we can get over it

Offline ProudMommyto3

  • **
  • 63
  • Country: ie
  • 0
  • Gender: Female
  • Personal text
Re: tablets
« Reply #1 on: February 28, 2014, 12:52:43 PM »
That should say ogd
Bookmark and Share
Fear..It's just a feeling and we can get over it

Offline patmob

  • ****
  • 486
  • 6
  • Personal text
Re: tablets
« Reply #2 on: March 01, 2014, 07:16:06 AM »
Before you take the pill, take a good drink of water to coat your mouth and throat - this will help with anything sticking.  Also, when you swallow the pill put your chin down to your chest, this will help to elongate your esophagus and make it easier to swallow.  Once you've swallowed take another drink of water to wash it all down.
Bookmark and Share

Offline ProudMommyto3

  • **
  • 63
  • Country: ie
  • 0
  • Gender: Female
  • Personal text
Re: tablets
« Reply #3 on: March 06, 2014, 12:21:43 PM »
Thanks for tip I will Defo give it a try
Bookmark and Share
Fear..It's just a feeling and we can get over it